Volume 47, Number 2
Previous Issue Next Issue

Weizhu Bao, Xuanchun DongXiaofei Zhao

10.4208/jms.v47n2.14.01

J. Math. Study, 47 (2014), pp. 111-150.

Preview Full PDF 512 3487 Abstract

Lennard KamenskiWeizhang Huang

10.4208/jms.v47n2.14.02

J. Math. Study, 47 (2014), pp. 151-172.

Preview Full PDF 516 4075 Abstract

Qinwu XuZhoushun Zheng

10.4208/jms.v47n2.14.03

J. Math. Study, 47 (2014), pp. 173-189.

Preview Full PDF 419 3383 Abstract

Fei Liu

10.4208/jms.v47n2.14.04

J. Math. Study, 47 (2014), pp. 190-207.

Preview Full PDF 412 3260 Abstract

Weiyang ChenXiaoli Chen

10.4208/jms.v47n2.14.05

J. Math. Study, 47 (2014), pp. 208-220.

Preview Full PDF 362 3419 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard